# SDR SWAA2019080635657

- Difficulty date: July 24, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A1150
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER, 4TH FROM FRONT VERTICAL STIFFENER CRACKED ON RIB AT STAB. STA. 120.3. / REPAIRED STIFFENER IAW SRM.
